# SDR 06FDEA03959

- Difficulty date: November 11, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Unknown
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT AFT CARGO DOOR LWR FWD CORNER, SNRM N00411:  AFT CARGO DOOR LOWER FWD CORNER FASTENERS REMOVED AS PER SRM 51-35-01 VOL.II.  DAMAGED AREA TRIMMED OFF AS PER SRM 52-10-00 FIG 17 VOL I.  NEW REPAIR DOUBLER AND FILLER REWORKED AS PER SRM 52-10-00 FIG 17 VOL I AND SRM 51-31-01 VOL II AND INSTALLED AS PER SRM 51-33-01 VOL II AND SRM 51-35-01 VOL II.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
